# SDR GTIA2020063035218

- Difficulty date: June 30, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 54,082 hours, 24,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU 10WL FAILED DURING CIDS TEST.  REMOVED & REPLACED EPSU 10WL IAW AMM 33-51-38.  EPSU SYSTEM TEST GOOD IAW AMM 33-51-000-710-001-A.
